# SDR 97ZZZM565

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 11438003625
- Condition: Loose
- Location: Aft Fuselage
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILON DE-ICE BOOT LOOSE.
